# SDR 20000721SH033

- Difficulty date: June 1, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N684QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605084
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: EJI004
- Condition: Chafed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED STANDBY PITOT HEAT INOP AND NO CIRCUIT BREAKER TRIPPED.  TROUBLESHOT AND FOUND STEERING TORQUE TUBE ABRADING WIRE BUNDLE AND CAUSING A SHORT THAT CUT WIRE IN HALF.  REPAIRED WIRE AND RE-ROUTED WIRE BUNDLE.  IAW CHAP 20-10-06 TABLE 6, AND 20-21-03 FOR RE-ROUTING OF WIRE BUNDLE.  THIS COULD HAVE BEEN PREVENTED IF THE WIRE BUNDLE WAS INSTALLED IAW CHAPTER 20-21-03 OF 560XL MM.  (X)
